Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 7, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 29, 2004, 9:07 PM CDT for Greeley County, Howard County, Sherman County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2004, 9:07 PM CDT (02:07 UTC)
- Expired
- May 30, 2004, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Greeley County, NE, Howard County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 121 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2375 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 300208
FFWGID
NEC077-093-163-300800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
907 PM CDT SAT MAY 29 2004
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREELEY COUNTY IN CENTRAL NEBRASKA
HOWARD COUNTY IN CENTRAL NEBRASKA
SHERMAN COUNTY IN CENTRAL NEBRASKA
* UNTIL 300 AM CDT
* AT 905 PM CDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
NEAR LOUP CITY...OR ABOUT 37 MILES NORTHWEST OF GRAND ISLAND...
MOVING NORTHEAST AT 30 MPH. RADAR ESTIMATES RAINFALL OF 2 TO 4
INCHES HAVE FALLEN ACROSS GREELEY...HOWARD AND SHERMAN COUNTIES.
* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
SHERMAN RESERVOIR DAM AND ASHTON...
DANNEBROG...
FARWELL...
COTESFIELD...ELBA AND ST. PAUL...
SCOTIA...
CUSHING...
LAT...LON 4134 9918 4107 9916 4110 9832 4169 9830
4171 9870 4138 9872
$$
FAY4 follow-up statements
000
WGUS73 KGID 300241
FFSGID
NEC077-093-163-300800-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
936 PM CDT SAT MAY 29 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 300 AM CDT FOR PEOPLE IN THE
FOLLOWING COUNTIES...
IN CENTRAL NEBRASKA
GREELEY...SHERMAN AND HOWARD
AT 931 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY
RAIN FROM 14 MILES WEST OF LOUP CITY TO 6 MILES SOUTHEAST OF
ROCKVILLE...OR FROM 22 MILES EAST OF BROKEN BOW TO 22 MILES NORTHWEST
OF GRAND ISLAND....MOVING NORTHEAST AT 40 MPH.
RADAR ESTIMATES RAINFALL OF 3 TO 5 INCHES HAVE ALREADY FALLEN FROM
LITCHFIELD TO LOUP CITY...COTESFIELD...GREELEY AND SPALDING.
THUNDERSTORMS WILL CONTINUE TO PRODUCE HEAVY RAIN AS THEY TRACK
NORTHEAST THROUGH SHERMAN...HOWARD AND GREELEY COUNTIES.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...ROADS AND UNDERPASSES. LOCAL CREEKS SUCH AS
THE DEER AND OAK CREEKS IN SHERMAN COUNTY...THE MUNSON CREEK IN
HOWARD COUNTY...AND SPRING CREEK IN GREELEY COUNTY ARE LIKELY TO BE
RUNNING FULL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS
OBSERVED...MOVE TO HIGHER GROUND IMMEDIATELY NEVER ATTEMPT TO
DRIVE IN LOCATIONS WHERE WATER COVERS THE ROAD.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 4136 9920 4107 9910 4109 9835 4173 9833
4172 9872 4138 9869
$$
FAY000
WGUS73 KGID 300350
FFSGID
NEC077-093-163-300800-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1050 PM CDT SAT MAY 29 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 300 AM CDT FOR PEOPLE IN THE
FOLLOWING COUNTIES...
IN CENTRAL NEBRASKA
GREELEY...SHERMAN AND HOWARD
AT 1039 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY
RAIN 4 MILES EAST OF SHERMAN RESERVOIR DAM...OR ABOUT 35 MILES
NORTHWEST OF GRAND ISLAND....MOVING NORTHEAST AT 35 MPH. RADAR
ESTIMATES RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE FALLEN ACROSS
GREELEY...SHERMAN AND HOWARD COUNTIES TONIGHT.
AT 1030 PM LOCAL LAW ENFORCEMENT IN HOWARD COUNTY REPORTED A COUNTY
ROAD WASHED OUT ONE MILE WEST...AND ONE HALF MILE NORTH OF ELBA.
RISES IN WATER LEVELS ALONG THE MUNSON CREEK AND THE CEDAR CREEK CAN
BE EXPECTED UNTIL 3 AM.
IN SHERMAN COUNTY...WATER LEVELS ARE EXPECTED TO RUNNING HIGH ALONG
THE TURKEY AND OAK CREEKS. IN GREELEY COUNTY...RISES IN WATER
LEVELS CAN BE EXPECTED ALONG THE FISH CREEK...WALLACE CREEK AND
SPRING CREEK.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
MOVE TO HIGHER GROUND IMMEDIATELY
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 4137 9918 4108 9915 4108 9831 4172 9830
4171 9872 4138 9871
&
$$
FAY000
WGUS73 KGID 300640
FFSGID
NEC077-093-163-300655-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
139 AM CDT SUN MAY 30 2004
...FLASH FLOOD WARNING FOR GREELEY...HOWARD AND SHERMAN COUNTIES IN
CENTRAL NEBRASKA HAVE BEEN CANCELLED...
SOME MINOR FLOODING MAY CONTINUE...HOWEVER THE THREAT OF SERIOUS
FLOODING HAS ENDED AS ADDITIONAL PRECIPITATION IS NO LONGER EXPECTED
AND RUNOFF FROM EARLIER HEAVY RAIN AS ABATED.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 4105 9829 4105 9829 4105 9920 4138 9919
4138 9893 4140 9874 4173 9874 4174 9828
$$000
WGUS73 KGID 300643 CCA
FFSGID
NEC077-093-163-300655-
FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
139 AM CDT SUN MAY 30 2004
CORRRECTION TO TEXT
...FLASH FLOOD WARNING FOR GREELEY...HOWARD AND SHERMAN COUNTIES IN
CENTRAL NEBRASKA HAVE BEEN CANCELLED...
SOME MINOR FLOODING MAY CONTINUE...HOWEVER THE THREAT OF SERIOUS
FLOODING HAS ENDED AS ADDITIONAL PRECIPITATION IS NO LONGER EXPECTED
AND RUNOFF FROM EARLIER HEAVY RAIN HAS ABATED.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 4105 9829 4105 9829 4105 9920 4138 9919
4138 9893 4140 9874 4173 9874 4174 9828
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:40 PM CDT, 7 hours 27 minutes earlier.
Area forecast discussion, May 29, 1:40 PM CDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 140 PM CDT SAT MAY 29 2004 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...MAIN CONCERN WILL BE SEVERE CONVECTION LATE THIS AFTERNOON AND EVENING. AT 18Z...A SURFACE COLD FRONT STRETCHED FROM A LOW CENTER IN SOUTH DAKOTA SOUTH TO A LOW CENTER IN EXTREME WESTERN KANSAS. LAPS CAPE VALUES AT 17Z WERE ALREADY BETWEEN 2000 AND 3100 J/KG. THE CIN VALUES WERE STILL HIGH ESPECIALLY OVER THE WESTERN COUNTIES. SURFACE LOW IN WESTERN KANSAS IS FORECAST BY RUC/ETA 12Z RUNS TO MOVE NORTH ALONG THE FRONT. MODERATE TO STRONG LOW LEVEL SHEAR IN THE 0-3KM LAYER BY 00Z IN EASTERN COUNTIES...AND JUST TO THE NORTH OF THE SURFACE LOW. ETA HAS THE SURFACE BASED CASE INCREASING TO 2000 WEST TO 4300 J/KG EAST BY 21Z. ETA CAPE FIELD SHOWS A WRAP UP NORTH OF THE SURFACE LOW AS IT MOVES TO THE NORTHEAST ACROSS OUR CENTRAL COUNTIES. BY 06Z...THE SURFACE LOW AND ASSOCIATED FRONT IS THROUGH THE CWA. SHEAR IS SUFFICIENT FOR SUPERCELLS OVER THE ENTIRE FORECAST AREA THIS AFTERNOON...WITH ISOLATED TORANDOES POSSIBLE. THE EASTERN COUNTIES THOUGH WILL SEE THE HIGHEST THREAT FOR TORNADOS WHERE EHI VALUES BETWEEN 21Z AND 00Z ARE GREATER THAN 6. A FEW LINGERING SHOWERS MAY BE POSSIBLE BEHIND THE FRONT. UPPER LEVEL TROUGH EXITING THE ROCKIES THIS EVENING...BECOMES A LARGE CUTOFF LOW OVER THE UPPER MIDWEST BY SUNDAY NIGHT...NEBRASKA WILL BE SITTING UNDER NORTHWESTERLY FLOW ON THE BACK SIDE OF THE TROUGH THROUGH MONDAY EVENING. CURRENTLY IT LOOKS AS IF ANY SHORT WAVES IN THE LOW WILL STAY NORTH OF THE FORECAST AREA THROUGH MONDAY NIGHT. .LONG TERM...TUESDAY AND BEYOND. PRIMARY CONCERNS IN EXTENDED PERIODS ARE TEMPERATURES AND SMALL PCPN CHANCES. GFSX/ECMWF IN EXCELLENT AGREEMENT W/RT TO UPPER AND SFC PATTERN IN THE EXTENDED PERIODS. SRN EXTENT OF NEGATIVELY TILTED TROF WRAPS UP INTO AN UPPER LOW OVER THE UPPER MIDWEST BY EARLY TUE...THEN SWINGS SE TUE THRU WED. AT THE SFC...FA COMES UNDER INCREASING INFLUENCE OF SFC HIGH PRESS THAT WILL SLIP IN FROM THE NW. BULK OF PCPN ASSOCD W/ UPPER LOW SHLD STAY NE OF FORECAST AREA...AND HAVE MAINTAINED GOING DRY FCST. LITTLE IN THE WAY OF TEMP DIFFERENCE XPCD TUE TO WED...WITH PERHAPS A SLIGHT INCREASE WED AS UPPER LOW HEADS E AND UPPER HEIGHTS BEGIN TO RISE LATE IN THE DAY. HEIGHT RISES CONTINUE ON THU...W/ LEE TROF DEVELOPING AND RETURN SRLY FLOW SETTING UP...WHICH PERSISTS THROUGH THE REMAINDER OF THE EXTENDED. SOME POTENTIAL FOR NOCTURNAL CONVECTION W/ INFLUX OF RICHER LL MOISTURE AMID WAA REGIME THU AND FRI NIGHT...BUT AT THIS TIME WILL LEAVE DRY FCST ALONE. AS FOR TEMPS...DID NOT STRAY TOO FAR FROM OPERATIONAL MEX GUIDANCE CONSIDERING POTENTIAL PCPN AND LINGERING DAYTIME CLDS...THOUGH 850MB VALUES MAY SUPPORT AN INCREASE FRI/SAT...WHICH OTHERWISE LOOK TO BE GOOD MIXING DAYS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && EFFECTIVE JUNE 8 2004 THIS PRODUCT WILL HAVE THE ID CHANGED FROM OMAAFDGRI...TO OMAAFDGID. FOR MORE INFORMATION CHECK OUT THE FOLLOWING WEB ADDRESS/USE LOWER CASE LETTERS: HTTP://WWW.CRH.NOAA.GOV/PUBLIC/WMOHEADERS/CRPHASE1.HTM NELSON/VII
Hazardous weather outlook, May 29, 11:23 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1123 AM CDT SAT MAY 29 2004 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-301200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY- HALL-HAMILTON-HARLAN-HOWARD-JEWELL-KEARNEY-MERRICK-MITCHELL-NANCE- NUCKOLLS-OSBORNE-PHELPS-PHILLIPS-POLK-ROOKS-SHERMAN-SMITH-THAYER- VALLEY-WEBSTER-YORK- 1123 AM CDT SAT MAY 29 2004 ...A MAJOR OUTBREAK OF SEVERE WEATHER IS LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PARTS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HIGH RISK OF SEVERE WEATHER EXISTS THIS AFTERNOON AND EVENING FOR ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A VOLATILE WEATHER SITUATION IS EXPECTED TO UNFOLD BY EVENING AS ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR TORNADO DEVELOPMENT...LARGE HAIL THE SIZE OF BASEBALLS...AND THUNDERSTORM WINDS OF 75 MPH. THUNDERSTORMS ARE EXPECTED TO INITIATE ALONG A COLD FRONT AFTER 2 PM JUST WEST OF A LINE FROM ORD TO CAMBRIDGE NEBRASKA...AND ALSO ALONG THE DRY LINE JUST TO THE WEST OF A LINE FROM PHILLIPSBURG TO PLAINVILLE KANSAS...WHILE A STRONG UPPER LOW PRESSURE SYSTEM MOVES OUT OF THE ROCKIES. THUNDERSTORMS SHOULD REACH LOCATIONS FROM GREELEY TO PHILLIPSBURG BETWEEN 3 AND 5 PM AS THE COLD FRONT AND DRY LINE ADVANCE. THE BOUNDARIES WILL CLASH WITH THE MOIST AND HIGHLY UNSTABLE ATMOSPHERE ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. INDIVIDUAL STORMS WILL RAPIDLY BECOME SEVERE AND TRACK NORTHEAST AROUND 35 MPH...WHILE THE ENTIRE AREA OF STORMS MOVE EAST. A HIGH POTENTIAL FOR SUPERCELL THUNDERSTORMS WITH TORNADOES EXISTS THIS AFTERNOON AND EVENING. ENSURE STORM SHELTERS ARE PREPARED WITH FLASHLIGHTS...BATTERY OPERATED RADIOS AND EMERGENCY SUPPLIES. ALSO A WIND ADVISORY IS IN EFFECT UNTIL 5 PM FOR STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND EVENING. EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD REMAIN ALERT AND READY FOR ACTIVATION. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) FAY/NELSON
In the hours before
Local storm report, May 29, 7:59 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1N HOLBROOK 40.30N 100.01W
05/29/2004 FURNAS NE PUBLIC
LARGE TREES DOWN.
&&
SJCLocal storm report, May 29, 8:08 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL HUBBELL 40.01N 97.50W
05/29/2004 1.75 INCH THAYER NE CO-OP OBSERVER
&&
SJCLocal storm report, May 29, 8:21 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
821 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG ARAPAHOE 40.31N 99.90W
05/29/2004 FURNAS NE LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN. REPORTED BY LAW
ENFORCEMENT FOR FURNAS COUNTY.
&&
SJCLocal storm report, May 29, 8:24 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
824 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG CAMBRIDGE 40.28N 100.17W
05/29/2004 FURNAS NE LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN. REPORTED BY LAW
ENFORCEMENT.
&&
SJCLocal storm report, May 29, 8:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
825 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG HOLBROOK 40.30N 100.01W
05/29/2004 FURNAS NE LAW ENFORCEMENT
LARGE TREES AND POWER LINES DOWN. REPORTED BY LAW
ENFORCEMENT.
&&
SJCLocal storm report, May 29, 8:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG GOTHENBURG 39.65N 98.85W
05/29/2004 SMITH KS UTILITY COMPANY
ESTIMATED WIND GUSTS TO 70 MPH. REPORTS OF WIND DAMAGE
AND POWER OUTAGES. PEAK WIND GUST OF 58 MPH AT NPPD
OFFICE BEFORE WIND EQUIPMENT BROKE.
&&
SJCThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 60 min |
| May 29, 7:23 PM CDT | Tornado Warning | GID | Howard, Sherman | 67 min |
| May 29, 7:25 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 65 min |
| May 29, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Hall | 36 min |
| May 29, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 66 min |
| May 29, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 60 min |
| May 29, 8:03 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 57 min |
| May 29, 8:35 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Phelps | 55 min |
| May 29, 8:46 PM CDT | Flash Flood Warning | GID | Thayer | 6 hr |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 58 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 55 min |
| May 29, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 64 min |
| May 29, 8:59 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 31 min |
| May 29, 9:02 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall, Howard | 58 min |
| May 29, 9:23 PM CDT | Tornado Warning | GID | Adams, Hall | 52 min |
| May 29, 9:33 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 57 min |
| May 29, 9:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, Merrick, Nance | 65 min |
| May 29, 9:41 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 64 min |
| May 29, 9:51 PM CDT | Severe Thunderstorm Warning | GID | Howard | 39 min |
| May 29, 9:53 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 67 min |
| May 29, 10:00 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Polk, York | 60 min |
| May 29, 10:06 PM CDT | Flash Flood Warning | GID | Nance | 6 hr |
| May 29, 10:13 PM CDT | Flash Flood Warning | GID | Merrick | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.